Posted 28 April 2012 - 04:30 PM
I've started getting massive lumps, which I think is called cystic acne? It's so bad, especially because my skin was clearing up before
Has this happened to anyone else on Accutane? The main question I have is do they go away? I have had a few of these lumps before but not quite as bad as the ones I have at the moment, and the ones that I did have still haven't completely gone away, they've left solid bumps on my face.
The ones I have now feel so solid (and huge )that it feels like they're going to be permanent... I'm getting so worried now that I'm thinking of coming off Accutane. I'm going to have a completely fucked up face after Accutane at this rate, even if I don't have any spots..
Month 1 - 20mg/day Month 2 - 20mg/day Month 3 - 40mg/day Month 4 - 40mg/day
Month 7 - 40mg/day
Posted 28 April 2012 - 06:24 PM
Getting a cystic acne breakout on Accutane is totally normal, especially in the second month when a lot of people begin to experience the initial breakout. I am in my second week and already getting some cysts! Definitely don't quit now....it may suck for a month or two, but in the end it will be totally worth it. Good luck!
Month 1: 40mg every other day
Posted 06 May 2012 - 07:27 AM
The rest of my face seems to be clearing up though recently. I'm at 3/4th of my cumulative dose. I've got a small feeling that it's kicking in by now. I got my first 'ear ringing', got my 3rd nosebleed since a long long time, Of course, side effects mean nothing about effectiveness, but at least I know the meds are doing something. It gives me hope that it's kicking in, wishful thinking or not.
Anway, I got a huge cyst too yes. I was a bit used to cysts in the 0.6cm range but this 1.0cm diameter is huge. I hope it'll go down soon.
Posted 08 May 2012 - 10:30 PM
I expected much more, the cyst seems to be just as big as before so I wonder if it helped anything. I hope it'll come down soon, otherwise I'll ask for another incision, this time combined with cortisone injection maybe?
My follow-up meeting is two weeks from now, which is a bit long I think. If this is still the same next week I'll try and get an appointment one week earlier.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users